Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is there any cream that is used to break-down the hymenal ring?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1587 Questions
can i know namely cream that should help to break hymen quick as possible. If there is please i would like to know, because i don't like to feel pain, and also i heard that there is creams that make easy at that moment so i would like to know. Thanks
Posted Tue, 28 May 2013 in Women's Health
Answered by Dr. Timothy Raichle 23 minutes later
Hello, I would be happy to help you with your question.

There is NOT a cream that is used to break-down the hymenal ring. If you think about it, anything that would break-down the skin of the hymen would almost certainly be harmful to the surrounding vaginal skin as well. I would recommend the following options:

1. Contact your OB/GYN for an exam. If the hymenal ring is too 'tight' or a potential source of pain, then this can be "relaxed" by making some very small incisions (of course with the use of numbing medicine)
2. Liberal use of vaginal lubricants with intercourse.

This is your best plan. You should not be applying "creams" that might be harmful to the vaginal skin.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor